# SDR CA010625013

- Difficulty date: June 5, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 10,496 hours
- Engine: Lyc O320E2A
- Propeller: Snsnch 74DM
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 6237601
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION CRACKS WERE NOTED ALONG THE BEND RADIUS OF PARTS (REFER PHOTOS ATTACHED). SUSPECT DAMAGE WAS CAUSED FROM CONTROLS NOT BEING PROPERLY SECURED ALLOWING AILERONS TO WORK UP ANDDOWN DURING WINDY CONDITION S._P/N'S 66767-00 & 66767-01.
